Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Huge vaginal blood clot, had no period since implantation of Implanon. Cause?

Hello, Around four months ago I was implanted with implanon and have not had a period since. I was not worried about this, because it is what I was told would happen and what I needed to happen. Yet, randomly after four months of no period I randomly had a fair sized vaginal blood clot. Could this be a problem with the birth control or any other abnormality?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
Hello Aura,

Welcome here on hcm.

In my view it is the side effects of imlanon.

But i will suggest you to visit your implanting doctor to verify for no other cause present.

and for further guidance or for removal of imlant if anything is serious.

Answered: Fri, 11 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor